<--- Back to Details
First PageDocument Content
Algebra / Abstract algebra / Mathematics / Representation theory of Lie groups / Algebraic geometry / Representation theory of Lie algebras / Weight / Symbol / Spectral theory / Valuation / Spectral theory of ordinary differential equations / Jordan normal form
Date: 2008-03-25 12:29:06
Algebra
Abstract algebra
Mathematics
Representation theory of Lie groups
Algebraic geometry
Representation theory of Lie algebras
Weight
Symbol
Spectral theory
Valuation
Spectral theory of ordinary differential equations
Jordan normal form

On Mirković-Vilonen cycles and crystal combinatorics Pierre Baumann and Stéphane Gaussent∗ Abstract Let G be a complex connected reductive group and let G∨ be its Langlands dual. Let us choose a triangular decompos

Add to Reading List

Source URL: www-irma.u-strasbg.fr

Download Document from Source Website

File Size: 645,24 KB

Share Document on Facebook

Similar Documents

3 May 1998 ITERATED RANDOM FUNCTIONS Persi Diaconis Department of Mathematics & ORIE Cornell University

3 May 1998 ITERATED RANDOM FUNCTIONS Persi Diaconis Department of Mathematics & ORIE Cornell University

DocID: 1xVWv - View Document

SCAN 2018 Post-conference Proceedings Special Issue of Journal of Computational and Applied Mathematics Call for Papers Special Issue on the 18th International Symposium on Scientific Computing, Computer Arithmetic,

SCAN 2018 Post-conference Proceedings Special Issue of Journal of Computational and Applied Mathematics Call for Papers Special Issue on the 18th International Symposium on Scientific Computing, Computer Arithmetic,

DocID: 1xVSx - View Document

MATHEMATICS OF COMPUTATION Volume 00, Number 0, Pages 000–000 SXXBETTER POLYNOMIALS FOR GNFS SHI BAI, CYRIL BOUVIER, ALEXANDER KRUPPA, AND PAUL ZIMMERMANN

MATHEMATICS OF COMPUTATION Volume 00, Number 0, Pages 000–000 SXXBETTER POLYNOMIALS FOR GNFS SHI BAI, CYRIL BOUVIER, ALEXANDER KRUPPA, AND PAUL ZIMMERMANN

DocID: 1xVRE - View Document

A characterization of Riemann integrability Cosmin Burtea Faculty of Mathematics,

A characterization of Riemann integrability Cosmin Burtea Faculty of Mathematics, "Al. I. Cuza" University of Ia³i, Romania Abstract We prove a characterization of Riemann integrability by using some Darboux-like sums w

DocID: 1xVOd - View Document

Mathematics 7-12, BS

Mathematics 7-12, BS "DBEFNJD.BQ  5IF"DBEFNJD.BQTFSWFTBTBTVHHFTUFEDPVSTFTFRVFODFPOMZ4UVEFOUTBSFOPUMJNJUFEUPUIJTQMBOJUJTNFBOUUPCFVTFEBT

DocID: 1xVH0 - View Document